Factor space of functions with a singularity
Matematičeskie zametki, Tome 18 (1975) no. 2, pp. 279-290
Cet article a éte moissonné depuis la source Math-Net.Ru
Spaces of rapidly decreasing functions on a line, which are infinitely differentiable everywhere except at zero, where there is a fixed singularity for the given space, are considered. It is proved that all such spaces are homeomorphic to each other and homeomorphic to the space of infinitely differentiable functions on a circle.
@article{MZM_1975_18_2_a13,
author = {V.-B. K. Rogov},
title = {Factor space of functions with a~singularity},
journal = {Matemati\v{c}eskie zametki},
pages = {279--290},
year = {1975},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_18_2_a13/}
}
V.-B. K. Rogov. Factor space of functions with a singularity. Matematičeskie zametki, Tome 18 (1975) no. 2, pp. 279-290. http://geodesic.mathdoc.fr/item/MZM_1975_18_2_a13/